# SDR CA991027014

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 153212A
- Condition: Stuck
- Location: Deice System
- Part time: 23,679 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING DE-ICE SYSTEM CHECK, RIGHT NR 4 BOOT WOULD NOT DEFLATE.   DISTRIBUTOR VALVE REPLACED.
